# SDR USAA2009051891200

- Difficulty date: May 17, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 31,917 hours, 12,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plunger
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPAGE:8226314 - FLT 77 - EWR-PHX - EMERGENCY EQUIPMENT - NO ECAM SLIDE ARMED INDICATION OVERWING AIRCRAFT RIGHT.  RESET RIGHT OVERWING EMERGENCY DISARMED PLUNGER.
